# SDR CALA2025060105153

- Difficulty date: June 1, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 125,993 hours, 19,399 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Missing
- Location: Zone 400
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 REF LP 5040261, #1 ENGINE PANEL 436BR MISSING UPON ARRIVAL. REF LP 5039727, GOING TO APPLY CDL 54D INSTALLED INBOARD ACCESS DOOR ON #1 ENG PYLON IN REF TO AMM 54-53-00 PARTS USED: 76-5453-3-0063,QTY :1
